Publication
Title
Higher epistasis in genetic algorithms
Author
Abstract
Language
English
Source (journal)
Bulletin of the Australian Mathematical Society. - Brisbane
Publication
Brisbane : 2008
ISSN
0004-9727
Volume/pages
77:2(2008), p. 225-243
ISI
000257504100004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 25.05.2009
Last edited 11.06.2018
To cite this reference